MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER
Model Number 1857SI24
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the outer foley catheter product packaging listed coude for 1857si24 5-pack ,but the individual items did not, so it might cause customer confusion if separated from the outer package.
 
Event or Problem Description
It was reported that the outer foley catheter product packaging listed coude for 1857si24 5-pack ,but the individual items did not, so it might cause customer confusion if separated from the outer package.Per additional information received via email on 26oct2022, it was reported that there was no patient harm and the nurses did not know to use it since did not say coude.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product packaging is within specifications.No physical sample was returned, however, a photo sample was submitted.Evaluation of the photo sample noted the unit box with the computer generated label, the label includes "3 way wide lumen open coude".Two individual foley catheters were also pictured in the closed original packaging, the catheter packaging states "2 way wide lumen open tip" with no mention of coude.Though the catheter packaging does not state coude this is still within specifications.As no patient involvement was reported the device was not used though is intended for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed, a label/packaging review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15649871
Report Number1018233-2022-08050
Device Sequence Number11358173
Product Code MJC
UDI-Device Identifier00801741017377
UDI-Public(01)00801741017377
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1857SI24
Device Catalogue Number1857SI24
Device Lot NumberNGFV3770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer03/04/2023
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown